| Model Number |
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The explanted evoke spinal cord stimulation (scs) system was returned to saluda for analysis.The lead failed functional testing due to multiple disconnected electrodes.The cause of the disconnections cannot be confirmed, but due to the location of the damage, it may have occurred during implanting procedure when securing the anchor.
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported inadequate pain coverage.Impedance check revealed multiple disconnected electrodes.Adequate pain coverage was not achieved by reprogramming.The scs system was explanted.